# SDR AALA994186

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT WING UPPER SURFACE HAS CORROSION REMOVAL AS SHOWN ON SKETCH.  BLEND OUT CORROSION.  PERFORMED HFEC BLENDED AREA FOR CRACKS, ROTO PEEN PER SRM.  APPLY ALODINE AND PRIMER TO REWORKED AREA.  (M)
